Sur les fonctions à lieu singulier de dimension 1
[On functions with a 1-dimensional singular locus]
Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 4, pp. 587-612.

In our previous paper [6] we constructed for a large class of germs of holomorphic functions f:( n+1 ,0)(,0) with one dimensional singular set S:={df=0}, analytic invariants which generalize the Brieskorn module of an isolated singularity germ. In the present article we show that all results obtained in this previous paper are valid for any holomorphic germ with one dimensional singular locus. So, these invariants, essentially given by geometric (a,b)-modules (this object is an “abstraction” of a formal Brieskorn module) describe the various filtered Gauss-Manin connections associated to such a germ, and the relations between them.

Dans notre article [6] nous avons construit, pour une classe assez large de germes de fonctions holomorphes f:( n+1 ,0)(,0) à lieu singulier S:={df=0} de dimension 1 des invariants analytiques qui généralisent le réseau de Brieskorn d’un germe à singularité isolée. Dans cet article nous montrons que les résultats que nous avions obtenus s’étendent à tous les germes à lieu singulier de dimension 1 sans autre restriction. Ces invariants, essentiellement donnés par des (a,b)-modules géométriques, (objet qui est une abstraction du réseau de Brieskorn formel), décrivent les diverses connexions de Gauss-Manin filtrées associées à un tel germe, ainsi que les relations entre elles.

DOI: 10.24033/bsmf.2583
Classification: 32S25,  32S40,  32S50
Keywords: hypersurfaces with non isolated singularities, holomorphic germs with one dimensional singular set, Brieskorn lattice, (a,b)-module, filtered Gauss-Manin connexion
@article{BSMF_2009__137_4_587_0,
     author = {Barlet, Daniel},
     title = {Sur les fonctions \`a lieu singulier de dimension 1},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {587--612},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {137},
     number = {4},
     year = {2009},
     doi = {10.24033/bsmf.2583},
     zbl = {1185.32019},
     mrnumber = {2572182},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2583/}
}
TY  - JOUR
AU  - Barlet, Daniel
TI  - Sur les fonctions à lieu singulier de dimension 1
JO  - Bulletin de la Société Mathématique de France
PY  - 2009
DA  - 2009///
SP  - 587
EP  - 612
VL  - 137
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2583/
UR  - https://zbmath.org/?q=an%3A1185.32019
UR  - https://www.ams.org/mathscinet-getitem?mr=2572182
UR  - https://doi.org/10.24033/bsmf.2583
DO  - 10.24033/bsmf.2583
LA  - fr
ID  - BSMF_2009__137_4_587_0
ER  - 
%0 Journal Article
%A Barlet, Daniel
%T Sur les fonctions à lieu singulier de dimension 1
%J Bulletin de la Société Mathématique de France
%D 2009
%P 587-612
%V 137
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2583
%R 10.24033/bsmf.2583
%G fr
%F BSMF_2009__137_4_587_0
Barlet, Daniel. Sur les fonctions à lieu singulier de dimension 1. Bulletin de la Société Mathématique de France, Volume 137 (2009) no. 4, pp. 587-612. doi : 10.24033/bsmf.2583. http://archive.numdam.org/articles/10.24033/bsmf.2583/

[1] D. Barlet - « Contribution effective de la monodromie aux développements asymptotiques », Ann. Sci. École Norm. Sup. 17 (1984), p. 293-315. | Numdam | MR | Zbl

[2] -, « Monodromie et pôles du prolongement méromorphe de X |f| 2λ », Bull. Soc. Math. France 114 (1986), p. 247-269. | Numdam | MR | Zbl

[3] -, « Theory of (a,b)-modules. I », in Complex analysis and geometry, Univ. Ser. Math., Plenum, 1993, p. 1-43. | MR | Zbl

[4] -, « Théorie des (a,b)-modules. II. Extensions », in Complex analysis and geometry (Trento, 1995), Pitman Res. Notes Math. Ser., vol. 366, Longman, 1997, p. 19-59. | Zbl

[5] -, « Modules de Brieskorn et formes hermitiennes pour une singularité isolée d'hypersurface », in Singularités, Inst. Élie Cartan, vol. 18, Univ. Nancy, 2005, p. 19-46. | MR | Zbl

[6] -, « Sur certaines singularités non isolées d'hypersurfaces II », à paraître au J. of Alg. Geom.

[7] E. Brieskorn - « Die Monodromie der isolierten Singularitäten von Hyperflächen », Manuscripta Math. 2 (1970), p. 103-161. | MR | Zbl

[8] B. Malgrange - « Intégrales asymptotiques et monodromie », Ann. Sci. École Norm. Sup. 7 (1974), p. 405-430. | Numdam | MR | Zbl

[9] -, « Le polynôme de Bernstein d'une singularité isolée », in Fourier integral operators and partial differential equations (Colloq. Internat., Univ. Nice, Nice, 1974), Lecture Notes in Math., vol. 459, Springer, 1975, p. 98-119. | MR | Zbl

[10] -, « Polynômes de Bernstein-Sato et cohomologie évanescente », in Analysis and topology on singular spaces, II, III (Luminy, 1981), Astérisque, vol. 101-102, Soc. Math. France, 1983, p. 243-267.

[11] M. Saito - « On the structure of Brieskorn lattice », Ann. Inst. Fourier (Grenoble) 39 (1989), p. 27-72. | Numdam | MR | Zbl

[12] M. Sebastiani - « Preuve d'une conjecture de Brieskorn », Manuscripta Math. 2 (1970), p. 301-308. | MR | Zbl

[13] J. G. Timourian - « The invariance of Milnor's number implies topological triviality », Amer. J. Math. 99 (1977), p. 437-446. | MR | Zbl

[14] L. D. Tráng & C. P. Ramanujam - « The invariance of Milnor's number implies the invariance of the topological type », Amer. J. Math. 98 (1976), p. 67-78. | MR | Zbl

[15] A. N. Varchenko - « Gauss-Manin connection of isolated singular point and Bernstein polynomial », Bull. Sci. Math. 104 (1980), p. 205-223. | MR | Zbl

[16] -, « The complex singularity index does not change along the stratum μ= const », Funktsional. Anal. i Prilozhen. 16 (1982), p. 1-12, 96. | MR

Cited by Sources: